# SDR HEEA967673

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 212075067109
- Condition: Sticks
- Location: Cockpit Itt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR NEEDLE STICKS ON ZERO DURING START.
